# SDR AALA202203251904

- Difficulty date: March 14, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 67,661 hours, 25,675 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulted
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT 2R INDICATES DOOR IS OPEN CABIN PRESSURE IS STABLE. **SUPPLEMENTAL REPORT FOR AALA202203151904: REPLACED DOOR PROXIMITY SENSORS 59WV2 AND 19WV2 (AALA202203259572) AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-17-13** (CLOSED)
